Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
staedtler

stopped taking septra DS 4 months ago

I am 20 years old and, up until 4 months ago, was on Septra DS once a day for 5 years. 9 months ago I began weening myself off of the drug. By January i was down to half a pill twice a week and decided to stop taking it for good. Since this time, i have experienced very few break outs...until a few weeks ago. At this time, i began having bad outbreaks on my chin -- a place where I have not experienced acne since before I was on septra -- and eventually on my cheeks. While I was on septra, I broke out occasionally on my right cheek; however things always cleared up in a week or so and i really only had pustules. Now, i am steadily continuing to break out on my right check but this time with mainly CYSTIC ACNE. Does anyone know if this is common of Septra DS? To break out several months after you stop taking it? please help! any response will be GREATLY appreciated!

Share this post


Link to post
Share on other sites

It's common with all antibiotics. They're only a temporary measure. I was on Septra too and have returned to my previous skin since stopping.

Share this post


Link to post
Share on other sites
It's common with all antibiotics. They're only a temporary measure. I was on Septra too and have returned to my previous skin since stopping.

how long did it take until your skin returned to its previous condition? i just think it's odd that it took 4 months for me. and my skin is worse now then it had been when i started it.

Share this post


Link to post
Share on other sites

My skin went back immediately, but I didn't wean that time. The second time I went off I started another medication right away so it's better. I've been off it completely for about 3 1/2 months...more details in signature.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×